RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 75–85 (Mi mais166)  

This article is cited in 2 scientific papers (total in 2 papers)

Local dynamics of an equation with long delay feedback

D. V. Glazkov

P. G. Demidov Yaroslavl State University

Abstract: We study the local dynamics of a nonlinear complex DDE with large delay in the vicinity of the zero solution. The quasinormal forms method is used for the problem analysis. We show that parabolic type GL-equations act as normal forms in critical cases of the infinite dimension.

Keywords: delay; laser model; normal form; asymptotic formula; small parameter

Full text: PDF file (303 kB)
References: PDF file   HTML file
UDC: 517.929
Received: 10.11.2010

Citation: D. V. Glazkov, “Local dynamics of an equation with long delay feedback”, Model. Anal. Inform. Sist., 18:1 (2011), 75–85

Citation in format AMSBIB
\Bibitem{Gla11}
\by D.~V.~Glazkov
\paper Local dynamics of an equation with long delay feedback
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 75--85
\mathnet{http://mi.mathnet.ru/mais166}


Linking options:
  • http://mi.mathnet.ru/eng/mais166
  • http://mi.mathnet.ru/eng/mais/v18/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bogaevskaya, I. S. Kaschenko, “Vliyanie zapazdyvayuschei obratnoi svyazi na ustoichivost periodicheskikh orbit”, Model. i analiz inform. sistem, 21:1 (2014), 53–65  mathnet
    2. D. V. Glazkov, “Lokalnaya dinamika uravneniya vtorogo poryadka s bolshim eksponentsialno raspredelennym zapazdyvaniem i suschestvennym treniem”, Model. i analiz inform. sistem, 22:1 (2015), 65–73  mathnet  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:163
    Full text:85
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020